Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MissSac17

Need Some Reassurance Or Something.

Recommended Posts

So I have been using Priori Aha cleanser followed by BP and then Priori Aha moisturiser only at night.

But my friggin God my skin is really badly bumpy and red! Its red after the cleanser alone. I just..I don't know if this is purging or what? I seriously feel like I regret trying this AHA range and am seriously considering asking my doctor to get me a derm appointment for Accutane.

I hate to feel like I am...pestering in some.way but its hard to deal with this because my skin was clear for at least 6 months with my Obagi routine and from it to slowly decline in a matter of months is sooo distressing :(

Edited by MissSac17
Link to comment
Share on other sites

Hello:)

I'm going trough the same thing just got back from the doctors appointment I am considering accutane my doctor agreed if all else had failed this is the last resort for me. I can use some support I'm scared:( my skin is not horrible just stubborn:((

I say if everyrhing else has failed you try it low dose? See how it goes we can do this together:)

Link to comment
Share on other sites

I really appreciate your reply :)

What kind of acne do you have? Mines started again a few months ago as just clogged pores, specifically my chin and does of noise/cheek area. But I know I get worse before my period which is 4 days late!

I won't see my doctor till next week though but because I'm in Scotland it will take me at least 3 months to get a dermatologist appointment :/

Link to comment
Share on other sites

Well I wanna say its mild to moderate when I check the gallery it seems it is light but occasional 1 or 2 cyst that end up in yucky whiteheads sorry pretty gross! Yuck.:( I'm over

Link to comment
Share on other sites

I feel bad since I said how much I like the priori cleanser, but I do know that at first when I used it along with differin I was pretty red and irritated too, it took about 3 months for some of the clogged pores on my chin to come to a head and then finally go, the one thing that really helps is lots of moisturiser afterwards. I know it's a long slog, but it was the bp that had caused my skin to get so clogged in the first place, I had never experience acne like that, I had just started using BP for hormonal spots at my periods but it left me with rough skin and when I came off it all my pores seemed to clog and get inflamed, it took the differin month to clear them out, I guess what I am saying is that it might be purging or maybe the aha and bp combo are too drying and irritating for your skin. I really wish I could make this all go away, I know these feelings all too well! If you have any savings or spare cash and want to see a dermatologist sooner, I booked a consultation at a nuffield clinic, it was an experienced nhs dermatologist that I seen and his prescription was still free on the nhs, it cost me £100.00 for the consultation but was totally money well spent.if the thought of waiting is stressing you out too much. Honestly your acne is so not bad at all, you dont have any scars or deep cystic acne, once you find the right treatment combination you will probably notice a difference so quickly! stay strong, you've got through this before and you will again! these things are sent to try us xx

Link to comment
Share on other sites

I think gkitten25 is right about irritating your skin and causing breakouts I told you guys that last night I put on coconut oil on top of my moisturizer I felt like my skin was thanking me then noticed my pimples got smaller:)

Link to comment
Share on other sites

I think gkitten25 is right about irritating your skin and causing breakouts I told you guys that last night I put on coconut oil on top of my moisturizer I felt like my skin was thanking me then noticed my pimples got smaller:)

I'm glad coconut oil worked for you! It tends to clog my pores if I use it

Link to comment
Share on other sites

Yea I read somewere in this forum that coconut oil doesn't work for everybody.if there's anything else I come across I will be sure to let you know.idk your acne but if its not severe maybe there is another alternative rather than accutane.idk I'm just scared about it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×